# SDR DL78K021077

- Difficulty date: September 13, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 2,793 hours, 3,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R-2 DOOR HAS 2 OF 4 BULBS INOPERATIVE.  REPLACED EMERGENCY EXIT ASSY.  CHECKS GOOD.
